# SDR DALA2023062905217

- Difficulty date: June 28, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 CORROSION STRINGER 42L SPLICE BTW FR59 TO FR60 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTIONS: REPLACED ANGLE REPAIR ON STRINGER 42L SPLICE BTW FR59 TO FR60 IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-72-11 AND A319 SRM53-41-13-300- 010. (2839449)
